MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CUSTOM PP TI ISP NB 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD PERIPHERAL VASCULAR, INC. CUSTOM PP TI ISP NB 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number CP00002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the fluid leak as no objective evidence has been provided to confirm any alleged deficiency with the port.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cp00002 port & catheter allegedly experienced a fluid leak.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be a (b)(6) year-old male, weighing (b)(6) kg.

Brand Name
CUSTOM PP TI ISP NB 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8804010
Report Number3006260740-2019-02033
Device Sequence Number13533262
Product Code LJT
UDI-Device Identifier00801741111488
UDI-Public(01)00801741111488
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCP00002
Device Catalogue NumberCP00002
Device Lot NumberREAS0524
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1